MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT200 OPERATING ROOM TABLE

IMRIS - DEERFIELD IMAGING, INC. IMRIS ORT200 OPERATING ROOM TABLE
Model Number ORT200
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during set-up of a non-imaging case, the operating room table's rotational locking mechanism failed to unlock table movement until several attempts were made.After the table unlocked rotational position and the table was rotated to the desired position, the mechanism subsequently failed to lock table movement until after several attempts were made.The customer reported there was a patient on the table during the event, and that no harm or impact to the surgical procedure occurred as a result of the intermittent mechanism function.
 
Additional Manufacturer Narrative
An imris serivce engineer assessed the operating room table at the customer site on 2023-07-24 and isolated the cause of the malfunction to the acutator component within the table's rotational locking mechanism.The service engineer removed and replaced the actuator component and functionally tested the table after the repair.The actuator was returned to the manufacturer and an internal corrective action has been initiated to further address this issue.Multiple attempts to obtain patient demographic information were made and no further information was provided.

Brand Name
IMRIS ORT200 OPERATING ROOM TABLE
Common Device Name
OPERATING ROOM TABLE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
1230 chaska creek way
suite 100
chaska MN 55318
Manufacturer Contact
paul campbell
1230 chaska creek way
suite 100
chaska, MN 55318
7632036344
MDR Report Key17577709
Report Number3010326005-2023-00009
Device Sequence Number15553604
Product Code KXJ
UDI-Device Identifier00857534006349
UDI-Public(01)00857534006349
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORT200
Device Catalogue Number114148-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2023
Initial Report FDA Received Date08/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown